MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® SST¿; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® SST¿; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 367977
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k230855.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd vacutainer® sst¿, there was inadequate vacuum (vacuum stops filling halfway) and erroneous results (negative ca++ and very high k+).No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
Investigation summary: bd had not received samples or photos for investigation.Functional testing was conducted on 20 retained samples, and all tubes drew within specification.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure modes underfill and erroneous results (calcium, potassium).No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® SST¿
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24365837
Report Number1024879-2026-00172
Device Sequence Number12065825
Product Code JKA
UDI-Device Identifier30382903679776
UDI-Public(01)30382903679776(17)260630(10)5252212
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK050036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2026
Device Catalogue Number367977
Device Lot Number5252212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown